# SDR DALA2024110510658

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, DENT AT FLOOR BEAM STA 947 RBL 12, WL208 (PREVIOUS REPAIR). CORRECTIVE ACTION: EVALUATED DAMAGE ON FLOOR BEAM STA 947, RBL 12 AS FOLLOW DUE NO ALLOWABLE DENT FOUND TO BE OUT OF LIMITS PER B737 SRM 53-70-51-1A, PARA 4. H (2), (C). PERFORMED REPAIR ON FLOOR BEAM STA 947 UPPER T-CHORDS FROM LBL 60 TO RBL 60, WL 208, PER B737 SRM 53-70-51-2R-5, PARA 4. TABLE 201 FIG 205. (LP 0644101)
